# SDR FDEA201507202290

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 295 hours, 20,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS FELL OFF CAPTAIN`S ESCAPE ROPE HATCH DURING  PREFLIGHT.  REINSTALLED LATCH COMPONENTS, HATCH LOCKED INTO PLACE.  OK FOR SERVICE.  MM 25-61-00-4.
